MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-001
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally submitted on 06/04/2025 but was not ack3 acknowledged as passed.It is being resubmitted with this statement on advice of the cdrh mdr team at opeq, office of regulatory programs, division of surveillance support.
 
Event or Problem Description
Patient's doctor from er reported patient arrived via ambulance and stated they received therapeutic shock three times.The reported injury was not life-threatening, did not result in permanent damage, or necessitate medical intervention to preclude permanent damage.However, an undiverted shock to a conscious patient could result in serious injury.
 
Additional Manufacturer Narrative
Device evaluation of the alleged malfunction required retrieval of the device from the patient; return to the contract manufacturer for decontamination, inspection, and initial testing; followed by shipment to the manufacturer of record for failure investigation and root cause analysis.The returned device was evaluated, and the monitor passed all evaluation tests.Returned therapy cable could not be tested due to shock delivery and gel deployment which confirms that the therapy cable functioned as expected.There was no observed damage, and all gel was deployed during the event.Evaluation evidence indicates wcd performed per prescription and intended use.Patient was fit and trained prior to initial use, including the use of the heart alert button to cancel the shock.However, patient heard and felt the alert but did not cancel the shock using the wcd heart alert button.

Brand Name
ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
2069701994
MDR Report Key23596142
Report Number3015185344-2025-00146
Device Sequence Number21452052
Product Code MVK
UDI-Device Identifier00840241600047
UDI-Public(01)00840241600047(11)220921
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number80014-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale